Geometric Properties for Parabolic and Elliptic Pde`s, Ferone Vincenzo, Kawakami Tatsuki, Salani Paolo
Автор: Pao, C. V. Название: Nonlinear parabolic and elliptic equations ISBN: 1461363233 ISBN-13(EAN): 9781461363231 Издательство: Springer Рейтинг: Цена: 23757.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: In response to the growing use of reaction diffusion problems in many fields, this monograph gives a systematic treatment of a class of nonlinear parabolic and elliptic differential equations and their applications these problems. It is an important reference for mathematicians and engineers, as well as a practical text for graduate students.
Автор: Joachim Escher; Elmar Schrohe; J?rg Seiler; Christ Название: Elliptic and Parabolic Equations ISBN: 331912546X ISBN-13(EAN): 9783319125466 Издательство: Springer Рейтинг: Цена: 19564.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: The international workshop on which this proceedings volume is based on brought together leading researchers in the field of elliptic and parabolic equations.
The series is devoted to the publication of high-level monographs which cover the whole spectrum of current nonlinear analysis and applications in various fields, such as optimization, control theory, systems theory, mechanics, engineering, and other sciences. One of its main objectives is to make available to the professional community expositions of results and foundations of methods that play an important role in both the theory and applications of nonlinear analysis. Contributions which are on the borderline of nonlinear analysis and related fields and which stimulate further research at the crossroads of these areas are particularly welcome.
Editor-in-Chief Jurgen Appell, Wurzburg, Germany
Honorary and Advisory Editors Catherine Bandle, Basel, Switzerland Alain Bensoussan, Richardson, Texas, USA Avner Friedman, Columbus, Ohio, USA Umberto Mosco, Worcester, Massachusetts, USA
Editorial Board Manuel del Pino, Bath, UK, and Santiago, Chile Mikio Kato, Nagano, Japan Wojciech Kryszewski, Torun, Poland Vicentiu D. Radulescu, Krakow, Poland Simeon Reich, Haifa, Israel
Titles in planning include Ireneo Peral Alonso and Fernando Soria, Elliptic and Parabolic Equations Involving the Hardy–Leray Potential (2020) Cyril Tintarev, Profile Decompositions and Cocompactness: Functional-Analytic Theory of Concentration Compactness (2020) Takashi Suzuki, Semilinear Elliptic Equations: Classical and Modern Theories (2021)
Описание: This text deals with regular or strong solutions for general quasilinear second-order elliptic and parabolic systems. Applications in solid mechanics, hydrodynamics, elasticity and plasticity are described.
PART 4. Hyperbolic Problems. David Iampietro, Frederic Daude, Pascal Galon, and Jean-Marc Herard, A Weighted Splitting Approach For Low-Mach Number Flows.-
Florence Hubert and Remi Tesson, Weno scheme for transport equation on unstructured grids with a DDFV approach.- M.J. Castro, J.M. Gallardo and A. Marquina, New types of Jacobian-free approximate Riemann solvers for hyperbolic systems.- Charles Demay, Christian Bourdarias, Benoıt de Laage de Meux, Stephane Gerbi and Jean-Marc Herard, A fractional step method to simulate mixed flows in pipes with a compressible two-layer model.- Theo Corot, A second order cell-centered scheme for Lagrangian hydrodynamics.- Clement Colas, Martin Ferrand, Jean-Marc Herard, Erwan Le Coupanec and Xavier Martin, An implicit integral formulation for the modeling of inviscid fluid flows in domains containing obstacles.- Christophe Chalons and Maxime Stauffert, A high-order Discontinuous Galerkin Lagrange Projection scheme for the barotropic Euler equations.- Christophe Chalons, Regis Duvigneau and Camilla Fiorini, Sensitivity analysis for the Euler equations in Lagrangian coordinates.- Jooyoung Hahn, Karol Mikula, Peter Frolkovic, and Branislav Basara, Semi-implicit level set method with inflow-based gradient in a polyhedron mesh.- Thierry Goudon, Julie Llobell and Sebastian Minjeaud, A staggered scheme for the Euler equations.- Christian Bourdarias, Stephane Gerbi and Ralph Lteif, A numerical scheme for the propagation of internal waves in an oceanographic model.- Hamza Boukili and Jean-Marc Herard, A splitting scheme for three-phase flow models.- M. J Castro, C. Escalante and T. Morales de Luna, Modelling and simulation of non-hydrostatic shallow flows.- Svetlana Tokareva and Eleuterio Toro, A flux splitting method for the Baer-Nunziato equations of compressible two-phase flow.- Mohamed Boubekeur and Fayssal Benkhaldoun and Mohammed Seaid, GPU accelerated finite volume methods for three-dimensional shallow water flows.- Ward Melis, Thomas Rey and Giovanni Samaey, Projective integration for nonlinear BGK kinetic equations.- Lei Zhang, Jean-Michel Ghidaglia and Anela Kumbaro, Asymptotic preserving property of a semi-implicit method.- Sebastien Boyaval, A Finite-Volume discretization of viscoelastic Saint-Venant equations for FENE-P fluids.- David Coulette, Emmanuel Franck, Philippe Helluy, Michel Mehrenberger, Laurent Navoret, Palindromic Discontinuous Galerkin Method.- M. Lukacova-Medvid'ova, J. Rosemeier, P. Spichtinger and B. Wiebe, IMEX finite volume methods for cloud simulation.- Raimund Burger and Ilja Kroker, Hybrid stochastic Galerkin finite volumes for the diffusively corrected Lighthill-Whitham-Richards traffic model.- Hamed Zakerzadeh, The RS-IMEX scheme for the rotating shallow water equations with the Coriolis force.- Emmanuel Audusse, Minh Hieu Do, Pascal Omnes, Yohan Penel, Analysis of Apparent Topography scheme for the linear wave equation with Coriolis force.- N. Aıssiouene, M-O. Bristeau, E. Godlewski, A. Mangeney, C. Pares and J. Sainte-Marie, Application of a combined finite element - finite volume method to a 2D non-hydrostatic shallow water problem.- Emanuela Abbate, Angelo Iollo and Gabriella Puppo, A relaxation scheme for the simulation of low Mach number flows.- Stefan Vater, Nicole Beisiegel and Jorn Behrens, Comparison of wetting and drying between a RKDG2 method and classical FV based second-order hydrostatic reconstruction.- Anja Jeschke, Stefan Vater and J]orn Behrens, A Discontinuous Galerkin Method for Non-Hydrostatic Shallow Water Flows.- Remi Abgrall and Paola Bacigaluppi, Design of a Second-Order Fully Explicit Residual Distribution Scheme for Compressible Multiphase Flows.- Martin Campos Pinto, An Unstructured Forward-Backward Lagrangian Scheme for Transport Problems.- Nicole Goutal, Minh-Hoang Le and Philippe Ung, A Godunov-type scheme for Shallow Water equations dedicated to simulations of overland flows on stepped slop
Автор: Rolando Magnanini; Shigeru Sakaguchi; Angelo Alvin Название: Geometric Properties for Parabolic and Elliptic PDE`s ISBN: 8847056128 ISBN-13(EAN): 9788847056121 Издательство: Springer Рейтинг: Цена: 16769.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This inclusive study of projective geometry covers analytic and synthetic methods, takes in linear, quadratic, cubic and quartic figures in various dimensions, and deals at length with refinements of basic theories, including those of Pappus and Desargues.
Автор: Gazzola Название: Geometric Properties for Parabolic and Elliptic PDE`s ISBN: 3319415360 ISBN-13(EAN): 9783319415369 Издательство: Springer Рейтинг: Цена: 15372.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This book collects recent research papers by respected specialists in the field. It presents advances in the field of geometric properties for parabolic and elliptic partial differential equations, an area that has always attracted great attention. It settles the basic issues (existence, uniqueness, stability and regularity of solutions of initial/boundary value problems) before focusing on the topological and/or geometric aspects. These topics interact with many other areas of research and rely on a wide range of mathematical tools and techniques, both analytic and geometric. The Italian and Japanese mathematical schools have a long history of research on PDEs and have numerous active groups collaborating in the study of the geometric properties of their solutions.
Описание: These topics interact with many other areas of research and rely on a wide range of mathematical tools and techniques, both analytic and geometric. The Italian and Japanese mathematical schools have a long history of research on PDEs and have numerous active groups collaborating in the study of the geometric properties of their solutions.
Автор: David Holcman; Zeev Schuss Название: Asymptotics of Elliptic and Parabolic PDEs ISBN: 3030083195 ISBN-13(EAN): 9783030083199 Издательство: Springer Рейтинг: Цена: 15372.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This is a monograph on the emerging branch of mathematical biophysics combining asymptotic analysis with numerical and stochastic methods to analyze partial differential equations arising in biological and physical sciences.In more detail, the book presents the analytic methods and tools for approximating solutions of mixed boundary value problems, with particular emphasis on the narrow escape problem. Informed throughout by real-world applications, the book includes topics such as the Fokker-Planck equation, boundary layer analysis, WKB approximation, applications of spectral theory, as well as recent results in narrow escape theory. Numerical and stochastic aspects, including mean first passage time and extreme statistics, are discussed in detail and relevant applications are presented in parallel with the theory.Including background on the classical asymptotic theory of differential equations, this book is written for scientists of various backgrounds interested in deriving solutions to real-world problems from first principles.
Автор: VIOREL BARBU Название: Controllability and Stabilization of Parabolic Equations ISBN: 3319766651 ISBN-13(EAN): 9783319766652 Издательство: Springer Рейтинг: Цена: 13974.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This monograph presents controllability and stabilization methods in control theory that solve parabolic boundary value problems.
Автор: Daniel Henry Название: Geometric Theory of Semilinear Parabolic Equations ISBN: 3540105573 ISBN-13(EAN): 9783540105572 Издательство: Springer Рейтинг: Цена: 7959.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This volume on geometric theory of semilinear parabolic equations includes chapters on dynamical systems and Liapunov stability, linear non-autonomous equations, and invarient manifolds near and equilibrium point.
Автор: Alexander A. Kovalevsky, Igor I. Skrypnik, Andrey E. Shishkov Название: Singular Solutions of Nonlinear Elliptic and Parabolic Equations ISBN: 3110315483 ISBN-13(EAN): 9783110315486 Издательство: Walter de Gruyter Цена: 33463.00 р. Наличие на складе: Есть у поставщика Поставка под заказ.
Описание: This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.Contents:ForewordPart I: Nonlinear elliptic equations with L^1-dataNonlinear elliptic equations of the second order with L^1-dataNonlinear equations of the fourth order with strengthened coercivity and L^1-dataPart II: Removability of singularities of the solutions of quasilinear elliptic and parabolic equations of the second orderRemovability of singularities of the solutions of quasilinear elliptic equationsRemovability of singularities of the solutions of quasilinear parabolic equationsQuasilinear elliptic equations with coefficients from the Kato classPart III: Boundary regimes with peaking for quasilinear parabolic equationsEnergy methods for the investigation of localized regimes with peaking for parabolic second-order equationsMethod of functional inequalities in peaking regimes for parabolic equations of higher ordersNonlocalized regimes with singular peakingAppendix: Formulations and proofs of the auxiliary resultsBibliography
ООО "Логосфера " Тел:+7(495) 980-12-10 www.logobook.ru